MathSciNet Relay Station
MathSciNet bibliographic data
MR1094746 57T15 (20C30)
Józefiak, Tadeusz Schur $Q$-functions and cohomology of isotropic Grassmannians. Math. Proc. Cambridge Philos. Soc. 109 (1991), no. 3, 471–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement